# SDR UPS06M48430

- Difficulty date: September 21, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT HORIZ STAB FOUND NR 22 BARREL NUT BORE CORRODED     CORROSION AT B/N BORE REMOVED PER SRM 51-21-01 V.II R.38.  BORE REAMED TO 1.067" DIA, REMAINING BLEND OUT 0.055"DEEP FOUND EXCEEDED LIMITS PER EO MD11-5510-19409K.  B/N BORE REWORKED TO 1.105"DIA PER EN 1317-06.  REPAIR SLEEVE BUSHING FAB AND PROTECTED PER B/N EO.  REPAIR SLEEVE BUSHING INSTALLED PER B/N EO.  REPAIR C/O AT B/N BORE NR 22 RT IS ACCEPT PER EN1317-06.
